# SDR GTIA2022031036315

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 25,821 hours, 11,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L1 DOOR ASSIST REQ SERVICE-SERVICED L1 DOOR ASSIST IAW AMM 2-10-00
NK791/NK2643
02/23///02/23"
